# SDR CALA2017051901497

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 103,040 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST FOUND G5 LT EMER LIGHT INOP. REPLACED G5 L EMER LIGHT AND CABLE ASSY AND OPERATION TEST C/O FOUND NORMAL AS PER AMM 33-51-12-422-005-002 REV 87.
